Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 102, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2014, 4:01 AM EDT for 6 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 4:01 AM EDT (08:01 UTC)
- Expired
- Jun 8, 2014, 4:45 AM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crisp County, GA, Dooly County, GA, Houston County, GA, Macon County, GA, Peach County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:25 AM EDT | TSTM WND DMG | Unadilla, GA | NUMEROUS TREES AND POWERLINES REPORTED DOWN BY LOCAL LAW ENFORCEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1015 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
003
WUUS52 KFFC 080801
SVRFFC
GAC081-093-153-193-225-261-080845-
/O.NEW.KFFC.SV.W.0102.140608T0801Z-140608T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 AM EDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRISP COUNTY IN CENTRAL GEORGIA
DOOLY COUNTY IN CENTRAL GEORGIA
HOUSTON COUNTY IN CENTRAL GEORGIA
SOUTHERN PEACH COUNTY IN CENTRAL GEORGIA
EASTERN MACON COUNTY IN WEST CENTRAL GEORGIA
EASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 445 AM EDT
* AT 356 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
FORT VALLEY TO MONTEZUMA TO LESLIE...MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DESOTO...DOOLING...BYROMVILLE...PERRY...LILLY...UNADILLA...
PINEHURST...VIENNA...ARABI AND CORDELE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3184 8394 3191 8394 3191 8426 3230 8410
3258 8394 3259 8392 3248 8349 3241 8348
3238 8354 3230 8361 3180 8362 3180 8376
TIME...MOT...LOC 0801Z 270DEG 22KT 3256 8383 3227 8398
3196 8411
$$1 follow-up statement
927
WWUS52 KFFC 080825
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 AM EDT SUN JUN 8 2014
GAC193-225-261-080835-
/O.CAN.KFFC.SV.W.0102.000000T0000Z-140608T0845Z/
SUMTER GA-PEACH GA-MACON GA-
425 AM EDT SUN JUN 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MACON...SOUTHERN PEACH
AND EASTERN SUMTER COUNTIES IS CANCELLED...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3184 8394 3190 8394 3192 8392 3196 8393
3227 8384 3245 8369 3250 8361 3248 8349
3241 8348 3238 8354 3230 8361 3180 8362
3180 8376
TIME...MOT...LOC 0825Z 270DEG 22KT 3256 8366 3227 8381
3195 8391
$$
GAC081-093-153-080845-
/O.CON.KFFC.SV.W.0102.000000T0000Z-140608T0845Z/
CRISP GA-DOOLY GA-HOUSTON GA-
425 AM EDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR SOUTHEASTERN HOUSTON...DOOLY AND CRISP COUNTIES...
AT 423 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF KATHLEEN TO UNADILLA TO GEORGIA
VETERANS MEMORIAL STATE PARK..MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GROVE
PARK...RAINES...ELKO...PINEHURST...VIENNA...RICHWOOD...SAND BED...
CLINCHFIELD...GROVANIA...HAYNEVILLE...CORDELE...EAST CRISP...
TREMONT...WENONA...ARABI...TIPPETTVILLE AND KLONDIKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3184 8394 3190 8394 3192 8392 3196 8393
3227 8384 3245 8369 3250 8361 3248 8349
3241 8348 3238 8354 3230 8361 3180 8362
3180 8376
TIME...MOT...LOC 0825Z 270DEG 22KT 3256 8366 3227 8381
3195 8391
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:29 PM EDT, 7 hours 32 minutes earlier.
Area forecast discussion, Jun 7, 8:29 PM EDT, 7 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 829 PM EDT SAT JUN 7 2014 .UPDATE... I HAVE ADJUSTED THE SHORT TERM FORECAST GRIDS TO INCREASE CHANCES FOR OVERNIGHT CONVECTION. CONVECTION FIRING ACROSS THE MID-SOUTH AND TENNESSEE VALLEY IN RESPONSE TO A FAIRLY STOUT WAVE SWEEPING ACROSS THE OHIO VALLEY. HIGH-RESOLUTION MODELS ARE MORE CONSISTENTLY SHOWING AN ACTIVE LINE OF CONVECTION MOVING INTO THE NORTHWEST LATER THIS EVENING AND SWEEPING ACROSS NORTH GEORGIA THROUGH THE EARLY MORNING HOURS. STILL SOME UNCERTAINTY ON HOW WELL IT WILL HOLD TOGETHER INTO CENTRAL GEORGIA BEFORE SUN-UP. ALTHOUGH OVERNIGHT TIMING WILL LIMIT THE RISK OF SEVERE THUNDERSTORMS SOME...IT DOES NOT ELIMINATE THE THREAT COMPLETELY. FREQUENT LIGHTNING AND SOME ISOLATED DAMAGING WINDS APPEAR TO BE THE MAIN THREAT. AS THIS SYSTEM EXITS EARLY IN THE MORNING IT SHOULD LEAVE A STABLE COLD POOL IN THE LOWER LEVELS AND I HAVE PUSHED THE BETTER CHANCES FOR DIURNAL CONVECTION BACK UNTIL LATER IN THE AFTERNOON SUNDAY WITH A BIT OF A MINIMUM SUNDAY MORNING. 20 && .PREV DISCUSSION... /ISSUED 750 PM EDT SAT JUN 7 2014/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... WEAK SHORTWAVE RIDGING OVER THE AREA TODAY IS GENERALLY SUPPRESSING CONVECTIVE ACTIVITY THUS FAR WITH ONLY A FEW THUNDERSTORMS DEVELOPING IN THE MOUNTAINS WHERE TOPOGRAPHY IS HELPING TO ENHANCE LIFT. SYSTEM MOVING ACROSS THE CENTRAL PLAINS TODAY WILL PUSH INTO THE OHIO VALLEY TONIGHT...BUT THE SOUTHERN END WILL PROVIDE ENOUGH WEAKNESS IN THE UPPER RIDGE TO ALLOW FOR ENHANCED SHOWERS AND THUNDERSTORMS ESPECIALLY ACROSS NORTH GEORGIA TONIGHT. EXPECT TYPICAL DIURNALLY-DRIVEN CONVECTION SUNDAY AFTERNOON AS THE WAVE PUSHES EAST BUT LEAVES WEAK DIFFLUENT FLOW ALOFT INTO THE EVENING...WHICH MAY ALLOW CONVECTION TO LAST A LITTLE LATER THAN MIGHT OTHERWISE BE TYPICAL. WITH MODERATE CAPE VALUES...EXPECT A CONTINUATION OF SCATTERED TO AT TIMES NUMEROUS THUNDERSTORMS...WITH ISOLATED TO SCATTERED STRONG TO SEVERE. HIGHS TOMORROW SHOULD REMAIN JUST SLIGHTLY ABOVE SEASONAL NORMALS BUT LOWS TONIGHT AND SUNDAY NIGHT WILL BE SEVERAL DEGREES ABOVE NORMAL DUE TO HIGHER SURFACE MOISTURE LEVELS...DEWPOINTS IN THE UPPER 60S TO LOWER 70S. TDP LONG TERM /MONDAY THROUGH SATURDAY/... WEAK FRONTAL BOUNDARY SITUATED ACROSS THE CWFA EARLY MONDAY WILL BEGIN TO SHIFT NORTHWARD MONDAY NIGHT INTO TUESDAY. THE BOUNDARY SHOULD PROVIDE SOME FOCUS FOR ANY DIURNAL CONVECTION...SO POPS ARE A LITTLE BIT HIGHER ALONG THE FRONT AS IT MAKES ITS TREK NORTHWARD THROUGH TUESDAY NIGHT. BY MID TO LATE WEEK...A LONGWAVE TROUGH WILL POSITION ITSELF ACROSS THE EASTERN HALF OF THE COUNTRY. MESOSCALE FEATURES SHOULD PROVIDE ANY FOCUS FOR CONVECTION AT THE SURFACE...AND THE COOLER TEMPERATURES ALOFT WILL AID IN THE DEVELOPMENT AND SUSTAINABILITY OF STORMS. SO...NO CHANGES TO THE CHANCE POPS FOR NOW. THE MID LEVEL TROUGH WILL ALSO HELP COOL TEMPERATURES OFF A FEW DEGREES. NLISTEMAA && AVIATION... 00Z UPDATE... VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z WITH SCATTERED MVFR AND LOCAL IFR OR LOWER CONDITIONS BY 08Z THROUGH 14Z. ISOLATED CONVECTION THROUGH 04Z WITH SCATTERED OR BETTER COVERAGE ENTERING THE NORTHWEST PORTION OF THE FORECAST AREA AND MOVING ACROSS FROM NORTHWEST TO SOUTHEAST BETWEEN 04Z AND 12Z. WINDS WILL BE VARIABLE OVERNIGHT GENERALLY 8KTS OR LESS...BUT STRONGER AND GUSTY NEAR THUNDERSTORMS. WINDS WILL INCREASE TO 5-10KTS AFTER 14Z FROM THE SOUTHWEST TO NORTHWEST. //ATL CONFIDENCE...00Z UPDATE... MEDIUM. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 90 68 90 / 50 50 40 40 ATLANTA 71 88 71 88 / 50 50 40 40 BLAIRSVILLE 65 83 62 83 / 50 50 40 30 CARTERSVILLE 69 89 67 87 / 50 50 40 40 COLUMBUS 72 91 73 92 / 30 50 40 40 GAINESVILLE 69 88 69 86 / 50 50 40 40 MACON 69 91 70 91 / 30 50 40 40 ROME 69 89 67 87 / 50 50 40 40 PEACHTREE CITY 67 90 67 89 / 50 50 40 40 VIDALIA 70 88 73 91 / 30 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....17 AVIATION...20
Hazardous weather outlook, Jun 7, 11:05 PM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1105 PM EDT SAT JUN 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1105 PM EDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE ACROSS NORTHWEST AND WEST CENTRAL GEORGIA TONIGHT. A LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER NORTH ALABAMA WILL MOVE SOUTH SOUTHEAST. SOME OF THESE STORMS WILL MOVE INTO NORTHWEST AND WESTCENTRAL GEORGIA THROUGH EARLY SUNDAY MORNING. THERE REMAINS SOME WEAK TO MODERATE INSTABILITY ACROSS THIS AREA AND THIS COULD BE ENOUGH TO ALLOW A FEW STORMS TO BECOME STRONG WITH WINDS GUSTING TO NEAR 45 MPH ALONG WITH BRIEF HEAVY RAIN. THE AREA OF CONCERN IS GENERALLY WEST OF A LINE FROM DALTON...TO PEACHTREE CITY TO AMERICUS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AN APPROACHING COLD FRONT WILL PRODUCE SCATTERED THUNDERSTORMS ON SUNDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING. A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON MONDAY AND TUESDAY. AN APPROACHING UPPER LEVEL LOW PRESSURE TROUGH WILL HELP ENHANCE THUNDERSTORM DEVELOPMENT ACROSS THE AREA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 8, 1:50 AM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 AM EDT SUN JUN 8 2014
GAZ066-078-080630-
150 AM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP AND HARRIS
COUNTIES UNTIL 230 AM EDT...
AT 145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE
OF STRONG THUNDERSTORMS FROM NORTHWEST OF WARES CROSSROADS TO WEST
OF LAKE HARDING...MOVING SOUTHEAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TROUP AND
HARRIS COUNTIES THROUGH 230 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ABBOTTSFORD...LONG CANE...CANNONVILLE...JONES
CROSSROADS...WARES CROSSROADS...LAKE HARDING...WHITESVILLE-PINE
LAKE...SMITHS CROSSROAD...BAUGHS CROSSROADS...LAGRANGE...GOAT ROCK
LAKE...MOUNTAIN HILL...HILLCREST...MULBERRY GROVE AND HARRISONVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3316 8513 3319 8510 3317 8508 3321 8498
3321 8486 3288 8486 3286 8482 3259 8481
3258 8490 3261 8491 3261 8509 3264 8511
3268 8510 3313 8524
TIME...MOT...LOC 0549Z 311DEG 34KT 3339 8532 3321 8525
3302 8523 3278 8534 3264 8552 3255 8572Special weather statement, Jun 8, 2:11 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 AM EDT SUN JUN 8 2014
GAZ021>023-033-034-044>046-048-053>058-067>069-078-079-089-080700-
211 AM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...
SPALDING...ROCKDALE...PIKE...NEWTON...MUSCOGEE...MERIWETHER...
UPSON...BUTTS...CHEROKEE...COWETA...DEKALB...FAYETTE...FORSYTH...
GWINNETT...HALL...HARRIS...HENRY...CLAYTON AND FULTON COUNTIES UNTIL
300 AM EDT...
AT 204 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE
OF STRONG THUNDERSTORMS FROM BALL GROUND TO ROSWELL...NEWNAN...
LAGRANGE AND WEST OF COLUMBUS...MOVING EAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TALBOT...
SPALDING...ROCKDALE...PIKE...NEWTON...MUSCOGEE...MERIWETHER...
UPSON...BUTTS...CHEROKEE...COWETA...DEKALB...FAYETTE...FORSYTH...
GWINNETT...HALL...HARRIS...HENRY...CLAYTON AND FULTON COUNTIES
THROUGH 300 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE BUCKHEAD...MOUNTAIN PARK...TYRONE...BOLTON...BANKHEAD...
CASCADE HEIGHTS...WEST END...ATLANTIC STATION...CHASTAIN MEMORIAL
PARK...MIDTOWN...UNION CITY...SANDY SPRINGS...ROSWELL...FAIRBURN AND
EAST POINT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3260 8481 3322 8487 3329 8496 3342 8471
3395 8439 3406 8441 3408 8448 3439 8443
3420 8374 3379 8398 3370 8384 3320 8404
3319 8424 3306 8425 3296 8439 3255 8449
3252 8471 3242 8477 3237 8498 3261 8508
TIME...MOT...LOC 0608Z 290DEG 37KT 3429 8434 3408 8436
3391 8432 3364 8442 3338 8458 3328 8470
3323 8484 3315 8500 3294 8503 3271 8512
3254 8537Special weather statement, Jun 8, 2:48 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 AM EDT SUN JUN 8 2014
GAZ090-091-102-103-080730-
248 AM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 330 AM EDT...
AT 245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF CUSSETA...MOVING SOUTHEAST
AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WEBSTER...
STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 330 AM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE EELBECK/WEST FORT
BENNING...FORT BENNING/LAWSON ARMY AIR FIELD...CHRISTOPHER...
JAMESTOWN/SOUTH FORT BENNING...CUSSETA...LOUVALE...BRANTLEY...
MANTA...CHARLES...ZELLOBEE...RENFROE...BROOKLYN...BUENA VISTA...
SEMINOLE AND WESTVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3198 8506
3217 8503 3226 8490 3232 8501 3237 8499
3242 8475 3251 8467 3254 8448 3243 8439
3230 8439 3230 8441 3223 8441 3223 8443
3191 8446
TIME...MOT...LOC 0648Z 318DEG 35KT 3234 8484Special weather statement, Jun 8, 3:00 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 AM EDT SUN JUN 8 2014
GAZ046-048-049-056>059-067>071-078>081-089-090-080745-
300 AM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT...
SPALDING...ROCKDALE...PIKE...NEWTON...MUSCOGEE...MORGAN...MONROE...
MERIWETHER...LAMAR...UPSON...TAYLOR...BUTTS...CHATTAHOOCHEE...
CRAWFORD...HARRIS...HENRY AND JASPER COUNTIES UNTIL 345 AM EDT...
AT 259 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GEORGIA INTERNATIONAL HORSE PARK TO BOX
SPRINGS...MOVING EAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT...
SPALDING...ROCKDALE...PIKE...NEWTON...MUSCOGEE...MORGAN...MONROE...
MERIWETHER...LAMAR...UPSON...TAYLOR...BUTTS...CHATTAHOOCHEE...
CRAWFORD...HARRIS...HENRY AND JASPER COUNTIES THROUGH 345 AM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CONCORD...BOX
SPRINGS...OLIVE BRANCH...BAUGHVILLE...WOODLAND...HILLTOP...MOLENA...
WILLIAMSON...EXPERIMENT...HIGHLAND MILLS...ROVER...SUNNY SIDE...GUM
CREEK...GEORGIA INTERNATIONAL HORSE PARK AND MAGNET.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3240 8436 3243 8437 3241 8439 3256 8445
3253 8464 3247 8466 3249 8475 3309 8449
3375 8396 3360 8368 3368 8360 3364 8336
3314 8377 3313 8382 3311 8379 3298 8390
3251 8404 3251 8411 3240 8419 3237 8426
TIME...MOT...LOC 0700Z 282DEG 24KT 3366 8391 3307 8439
3256 8461Special weather statement, Jun 8, 3:04 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 AM EDT SUN JUN 8 2014
GAZ008-009-015-016-023>025-080745-
304 AM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE...UNION...
TOWNS...LUMPKIN...BANKS...HALL AND JACKSON COUNTIES UNTIL 345 AM
EDT...
AT 259 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM YOUNG HARRIS TO OAKWOOD...MOVING EAST AT 25
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITE...
UNION...TOWNS...LUMPKIN...BANKS...HALL AND JACKSON COUNTIES THROUGH
345 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHESTNUT MOUNTAIN...MURRAYVILLE...OAKWOOD...FLOWERY BRANCH...BLOOD
MOUNTAIN SHELTER...TURNERS CORNER...GARLAND...DAHLONEGA...PORTER
SPRINGS...YOUNG HARRIS...ALEXANDERS MILL...VOGEL STATE PARK...TRACK
ROCK...LOW GAP SHELTER AND WHITLEY GAP SHELTER.
&&
LAT...LON 3495 8354 3488 8365 3482 8365 3480 8367
3475 8362 3465 8365 3454 8361 3450 8365
3444 8362 3450 8353 3447 8340 3426 8336
3412 8393 3413 8396 3423 8397 3430 8393
3435 8398 3459 8399 3499 8388 3500 8355
TIME...MOT...LOC 0704Z 261DEG 22KT 3495 8378 3460 8388
3421 8385Special weather statement, Jun 8, 3:18 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 AM EDT SUN JUN 8 2014
GAZ092-093-104>107-080815-
318 AM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SUMTER...
SCHLEY...PULASKI...MACON...CRISP AND DOOLY COUNTIES UNTIL 415 AM
EDT...
AT 313 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CEDAR CREEK TO 16 MILES WEST OF
FRIENDSHIP...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
SCHLEY...PULASKI...MACON...CRISP AND DOOLY COUNTIES THROUGH 415 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR
CREEK...CONCORD...WALLS CROSSING...IDEAL...MURRAYS CROSSROADS...
ELLAVILLE...FRIENDSHIP...CONCORD...LA CROSSE...SHILOH...WHITEWATER
STATE PARK...BARTLETT...PLAINS...FOUNTAINVILLE AND BUMPHEAD.
&&
LAT...LON 3185 8395 3191 8394 3191 8433 3187 8435
3196 8445 3223 8443 3223 8441 3230 8441
3230 8439 3243 8438 3239 8436 3240 8433
3237 8432 3237 8426 3240 8425 3241 8419
3213 8360 3183 8389
TIME...MOT...LOC 0719Z 299DEG 41KT 3236 8431 3223 8442
3207 8462The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 11:18 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 57 min |
| Jun 8, 12:07 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon, Haralson, Polk, Walker and 1 more | 38 min |
| Jun 8, 12:38 AM EDT | Special Weather Statement | FFC | Bartow, Carroll, Cobb, Douglas, Floyd, Gilmer and 7 more | 52 min |
| Jun 8, 1:22 AM EDT | Special Weather Statement | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, Coweta and 14 more | 53 min |
| Jun 8, 1:50 AM EDT | Special Weather Statement | FFC | Harris, Troup | 40 min |
| Jun 8, 2:11 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Forsyth, Fulton and 8 more | 49 min |
| Jun 8, 2:48 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 42 min |
| Jun 8, 3:00 AM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Lamar, Monroe, Morgan and 7 more | 45 min |
| Jun 8, 3:04 AM EDT | Special Weather Statement | FFC | Banks, Hall, Towns, White | 41 min |
| Jun 8, 3:18 AM EDT | Special Weather Statement | FFC | Dooly, Schley, Sumter | 57 min |
| Jun 8, 3:25 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Monroe, Peach, Upson | 50 min |
| Jun 8, 4:17 AM EDT | Special Weather Statement | FFC | Baldwin, Bleckley, Jones, Twiggs, Wilkinson | 43 min |
| Jun 8, 4:28 AM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Wilcox | 47 min |
| Jun 8, 4:31 AM EDT | Special Weather Statement | FFC | Wilkes | 44 min |
| Jun 8, 4:59 AM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Glascock, Jefferson, Johnson, Laurens and 6 more | 61 min |
| Jun 8, 5:22 AM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Jun 8, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee | 31 min |
| Jun 8, 3:29 PM EDT | Special Weather Statement | FFC | Chattahoochee | 31 min |
| Jun 8, 3:57 PM EDT | Special Weather Statement | FFC | Marion, Schley | 33 min |
| Jun 8, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 26 min |
| Jun 8, 4:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 8, 4:42 PM EDT | Special Weather Statement | FFC | Webster | 33 min |
| Jun 8, 4:52 PM EDT | Special Weather Statement | FFC | Chattahoochee | 23 min |
| Jun 8, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 34 min |
| Jun 8, 5:28 PM EDT | Special Weather Statement | FFC | Chattahoochee | 47 min |
| Jun 8, 5:31 PM EDT | Special Weather Statement | FFC | Heard | 29 min |
| Jun 8, 5:49 PM EDT | Special Weather Statement | FFC | Treutlen | 26 min |
| Jun 8, 5:52 PM EDT | Special Weather Statement | FFC | Harris | 38 min |
| Jun 8, 6:08 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jun 8, 6:18 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 27 min |
| Jun 8, 6:27 PM EDT | Special Weather Statement | FFC | Muscogee | 33 min |
| Jun 8, 6:39 PM EDT | Special Weather Statement | FFC | Peach | 36 min |
| Jun 8, 6:50 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Monroe | 25 min |
| Jun 8, 7:24 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jun 8, 7:31 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.